# SDR C2XA98CL022

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 44E221A
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3116 - CREW REPORTED A DUCT LEAK LIGHT ON THE RIGHT ENGINE DURING DEPARTURE, CREW PERFORMED QRH ITEMS AND LIGHT EXTINGUISHED AT THE 3 MINUTE MARK.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 WATER SEPARATOR IAW EMB-120 MM 30-10-02, OPERATIONAL CHECK OF BLEED AIR SYSTEM WAS SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
